MathSciNet Relay Station
MathSciNet bibliographic data
MR2271949 (2008a:43007) 43A80 (22E30 26A51 26B25)
Rickly, Matthieu First-order regularity of convex functions on Carnot groups. J. Geom. Anal. 16 (2006), no. 4, 679–702.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement